Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Strange pulsing in upper abdomen, constipation, gall bladder removed

I have been having an odd pulsating or trickling down feeling in my upper left abdomen after i eat or drinking anything along with slight constipation . I am a 20 year old college athlete, but i did have to have my gall bladder removed about 4 years ago. I m not sure if this is much of an issue, but wanted to make sure.
Asked On : Tue, 27 Mar 2012
Answers:  1 Views:  397
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Dear Friend.
Hi , I am Dr Anshul Varshney , I have read your query in detail , I understand your concern.
Pulsatile feeling can be normal due to aorta, if you are touching and feeling it.
However, you should also get an Ultrasound abdomen to see for any obvious cause.
This is my personal opinion based on details available here. If you still have any query you may please ask me.
Stay Healthy.
Dr Anshul Varshney , MD
Answered: Wed, 26 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor